MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ (5 PACK)
Catalog Number C7411S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that parts of the flue of the cusa clarity 36khz curved extended microtip¿ (5 pack) (c7411s) were separated.No patient injury has been reported; however, there was surgical delay of more than 30 minutes.No further information was provided by hospital.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cusa clarity 36khz microtip¿ ((b)(6)) was returned for evaluation: device history record (dhr): the dhr was reviewed and no anomalies were observed that could be related to the reported condition.Failure analysis - one (1) unit was received for evaluation; however, the original product package was not received; therefore, the reported lot number could not be confirmed.The flue component received was visually inspected, and it was observed that it was broken into two pieces: the irrigation tube was separated from the flue body at its base where it connects to the flue body.Therefore, the reported condition is considered confirmed.Root cause - based on the information available, the possible root cause for the reported event is that the flue broke during the setup of the device and not during the packaging process.However, supplier corrective actions were implemented in january 2024 related to broken flues (detached irrigation tubing).

Brand Name
CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18461019
Report Number3006697299-2023-00136
Device Sequence Number12549048
Product Code LFL
UDI-Device Identifier10381780126355
UDI-Public10381780126355
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberC7411S
Device Lot Number7041994
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown